I am on Ortho-Cyclen pills for five months. I skipped my placebo pills and went on to the next pack. Now, I am having stomach cramps after eating, brown discharge, cloudy urine, and fatigue. Kindly advise me.
Welcome to icliniq.com.
Placebo pills are just vitamin tablets. So, skipping those pills will not cause any problem.
Stomach cramps might be due to gastritis. For this, you can take some antacid.
For "brownish discharge, cloudy urine and fatigue" please take urine pregnancy test. If it is negative and there is only minimal discharge, you can continue the pill which you are using.
Please let me know your age and the date of the last period for me to guide you better.
If you have further questions, feel free to consult an obstetrician and gynaecologist online-->https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hi doctor,I got my last period before three months. I have not gotten my periods ever since. I had protected intercourse twice before two months. However, I have no symptom and all the pregnancy tests are negative. Also, I have missed my period the same way, even before once and my cycle is gener... Read Full »
Query: Hi, I am a 34 year old female. I noticed what looks like white strings in my stool. I am also having symptoms like abdominal cramps and pain, severe fatigue, memory issues, dizziness, and sometimes constipation. I am hoping it is not parasites. Please help. Read Full »
Query: Hi doctor, I am a 27 year old female, who started taking birth control pills eight months back, but I only took it for a week and stopped taking them. In that same week, I had unprotected sex with my fiance, and I had my periods the next day. The next month I got my periods two weeks earlier, and I ... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now